# SDR SABA9600011

- Difficulty date: March 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N881CC
- Make and model: Dhav DHC8102
- Aircraft serial: 294
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Hyd Warn Light
- Condition: Illuminated
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT NR 5033 - CLT-MGM - FLIGHT JUST DEPARTED WHEN THE GEAR WAS SELECTED UP AND THE NR 2 ENGINE HYD CAPTION LIGHT ILLUMINATED.  AS THE GEAR CYCLE COMPLETED THE CAPTION EXTINGUISHED, THE CAPTAIN THEN SELECTED THE GEAR DOWN.  RECEIVED THREE GREEN DOWN AND LOCKED LIGHTS AND RETURNED TO THE FIELD FOR AN UNEVENTFUL LANDING.  MAINTENANCE PERSONNEL INSPECTED THE NR 2 HYDRAULIC SYSTEM.  NO DISCREPANCIES WERE FOUND.  THE AIRCRAFT WAS THEN GROUND RAN WITH THE NR 2 HYD POWERED ALL INDICATIONS WERE NORMAL.  THE DECISION WAS THEN MADE TO PERFORM A TEST FLIGHT.  A/C WAS THEN TEST FLOWN UNDER FLT NR 9103 AND ALL HYDRAULIC INDICATIONS WERE NORMAL.  THE A/C WAS THEN RETURNED TO SERVICE.  (M)
